# SDR SIMA20130715003

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Engine: Rroyce AE3007A12
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED AN ACRID BURNING SMOKE ODOR IN CABIN AND COCKPIT DURING CLIMBOUT.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED RELAY K0528 AND INSTALLED JUMPER RELAY, FOR FURTHER TROUBLESHOOTING TO ISOLATE ODOR ORIGIN.  HEAVY ODOR WAS PRESENT WHEN OPERATING NR 1 PACK WITH NR 1 & 2 ENGINES.  SUSPECT NR 1 ACM TO BE AT FAULT.  R & R NR 1 ACM IAW MM 21-51-03.  OPS AND LEAK CHECKED GOOD IAW MM 21-51-00.  ACFT RETURNED TO SERVICE.
